advertisement
Question
Posted by: Anonymous | 2010/04/08

to cs

I''m schizo and was in hospital less than 4 months ago and they change my meds and it really went good till recently when my friendship had to end cause my friend moved cause her husband desided to divorce her. And over the weekend our neigbour''s house was buglared and two of my children were sick ect. This causing me to get less than 4 hours sleep but not tired rather scared that we might be next and this world ist a safe place... And all these thoughts I can''t share as people might tink I have ''weird'' thought so now I don''t really speak to anybody but rather keeping myself busy with my thoughts and rethinking everything I said as to make sure I don''t slip something that might have sounded strage to my doctor when I had to visit her with the sick child that might have sound weird as she did asked me rather alot of questions about myself and when I ignored her she only repeated the question but at least I had time to answer as I think fit. And I don''t want to be admitted again soon so how long before everything would be back to normal again without my husband thinking I might need more meds as he does? I don''t want more meds as I don''t think its necessary.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hi anon !
Pleased to hear that after your recent hospital stay and the change in medications you were feeling better. Its unfortunate that there have since been some unpredictable sad and stressful events in your life, which may amplify our symptoms in many conditions.
Its a pity you don't seem to have a support group either organized by the hospital or some organization, or among family and friends.
It should be worth while to discuss your current concerns with the psych treating you, who should appreciate your concern to take enough of the right sort of meds to improve the situaion, without taking more than is necessary - often, one needs to balance the ose with the effects and with what you need.
I'm sure things should settle down relaivel soon - but for instance with your understandable feelings of vulnerability after the recent burglary, discus this with your shrink, and ask if there's a counsellor you could discuss such things wuth franly ( someone who would understand, and with whom you wouldn't need to worry about whether something you said sincerely might sound "weird" to others.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/04/08

Hi anon !
Pleased to hear that after your recent hospital stay and the change in medications you were feeling better. Its unfortunate that there have since been some unpredictable sad and stressful events in your life, which may amplify our symptoms in many conditions.
Its a pity you don't seem to have a support group either organized by the hospital or some organization, or among family and friends.
It should be worth while to discuss your current concerns with the psych treating you, who should appreciate your concern to take enough of the right sort of meds to improve the situaion, without taking more than is necessary - often, one needs to balance the ose with the effects and with what you need.
I'm sure things should settle down relaivel soon - but for instance with your understandable feelings of vulnerability after the recent burglary, discus this with your shrink, and ask if there's a counsellor you could discuss such things wuth franly ( someone who would understand, and with whom you wouldn't need to worry about whether something you said sincerely might sound "weird" to others.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement